Forum

Lyrica (pregabalin)

Hi all
Are any of you taking Lyrica capsules? My Neuro has prescribed them for me.
Thanks
Jaycie

Yes
I take 300mg, early evening for nerve pain
and as a side effect for me is sleepiness,
they help me get a night’s sleep also.

V

hi jaycie,
ive been on 150mg pregabalin twice a day for over 5 years now, they’ve been fabulous. i’d been in horrible pain for a couple of years, was prescribed gabapentin, which did nothing for me and then switched to pregabalin. i found that i was VERY spaced out for 5/6 days but kept hoping the effect would settle down as they were the only thing that had helped ease my pain, the spaced out effect just stopped suddenly but the pain relief was still really great. while no med suits everyone, i’d recommend anyone looking for neuro pain relief to give them a go if they’re offered… when they work, they can REALLY work, it’s made a huge difference for me, i hope they work as well for you.

take care,
wendy x

Yes I take 300 mg morning and night to help nerve pain. It doesn’t work very well for me but I dont suffer any side effects. Best wishes Roger.

Hi, yes I have been taking it for about a year and it has really helped. I was taking gabapentin, but I ended up taking far more than I should! When I first started taking pregabalin it was making me very dizzy and drowsy. That soon passed though, and now I take 100mg twice a day, and 250mg at night (nerve pain is always worse at night!), and I finally get a good night’s sleep,yippee! :smiley:
Lynne x

Hi Jaycie
I have been taking Lyrica for approx. 5 years on a fairly regular basis, they are quite good but do make me feel a little spaced out and tired. My mum is also taking them in a higher dosage than me for pain relief and they don’t affect her in the same way so try cause everyone if different. Good luck and I hope they work for you.
Sue

I nearly stopped taking mine after two weeks because they gave me vertigo and made me feel pretty horrible, but my MS nurse persuaded me to persevere.

I am very glad she did. They are brilliant! I don’t have any side effects at all now, and they have reduced my burning, shocks and my “twitches” loads.

It did take a good 3 or 4 weeks for the side effects to settle - so be prepared!

Hopefully you’ll be fine though :slight_smile:

Karen x